My 13 year old daughter developed a severe headache, nausea and vomiting three weeks ago. We have seen a pediatric neurologist, admitted to the hospital and she is still in bed with nausea, vomiting and frontal head pain. We have had a negative MRI/MRA, spinal tap and blood work was ok with just WBC and platelets elevated. We started with 5 mg of maxalt, naproxen, compazine, zofran, toradol and phenergan injections. No ease of pain or symptoms! Spinal tap last Wednesday and that night, again severe headache, nausea, and vomiting. We were admitted to the hospital and given IV decadron, depakote, compazine, toradol, and Benadryl. She started to feel a little better, but we decided with the neurologist to do a cranial nerve block. After our discharge, we have continued with nausea, vomiting all weekend. We did increase her topamax to 50 mg and this is a side effect of this drug. We are truly at a loss and feel helpless. Our child is suffering, missed three weeks of school and doesn't want to do much of anything. This is so uncharacteristic of her as she is a great student and enjoys playing soccer. Any ideas or thoughts would be greatly appreciated.